# SDR 95UAL900148

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Engine: Pwa JT9D7R4D
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Condition: Intermittant
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATC FAULT LIGHT AND MESSAGE DISPLAYED.  RETURNED TO LAX. FIRST OFFICER'S INSTRUMENTS RETURNED TO NORMAL IN DESCENT, BUT RUDDER RATIO AND AILERON LOCKOUT MESSAGES REMAINED.  REPLACED NR TWO AIR DATA COMPUTER AND PERFORMED HI-RANGE LEAK CHECK.  CHANGED CIRCUIT BREAKER AS PRECAUTIONARY.
